Thunderstorm Wind, St. Louis (C)
- When
- July 19, 8:55 AM CST
- Where
- St. Louis (C) County, St Louis
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 38.650, -90.250
Local law enforcement reported trees down in Forest Park.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before the first event at Jul 19, 2:45 AM CST, 6 hours 10 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 345 AM CDT SAT JUL 19 2003 .DISCUSSION... DRY WEATHER ON TAP FOR TODAY INTO EARLY SUNDAY...PCPN WILL REDEVELOP ACRS THE AREA BY SUNDAY AFTN. I INCREASE THE POPS FOR SUN NIGHT AND MONDAY. THIS COULD BE A CORBON COPY OF TODAY WEATHER...BUT THE TIMINING WILL BE A BIT DIFFERENT. LIS WILL BE IN THE -8 RANGE...WITH GOOD LOW LVL JET AND RETURN MOISTER FROM THE GULF. NW FLW WILL INCREASE THE INSTABILTY WITH COOL AMS ALOFT. AVN AND THE ETA ARE PRETTY CONSISTENT WITH SHOWING THIS TREND...REMAINDER OF THE FORECAST LOOKS DRY AND MILD. ON THE LONG RANGE THE MRFS TEMPS LOOKS BELOW NORMAL...MRF IS PUSHNG AN UPPER TROP INTO THE MID WEST...WITH 850 TEMPS IN 10-14C RANGE. QUITE COOL FOR LATE JULY. BACK IN JUNE...THE LONG RANGE FCST WAS GIVING A BELOW NORMAL TEMPS FOR JULY...SO MAYBE THIS WILL VERIFY. && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE.
ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-201200- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 515 AM CDT SAT JUL 20 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND EASTERN MISSOURI AND WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT NO SEVERE WEATHER IS EXPECTED ACROSS THE AREA TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TO DEVELOP BY SUNDAY AFTERNOON INTO SUNDAY NIGHT OVER EASTERN MISSOURI...WEST CENTRAL AND SOUTHWEST ILLINOIS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT... HTTP://WWW.CRH.NOAA.GOV/LSX (ALL LOWER CASE) ACQUAVIVA
The national radar mosaic for the moment the first event began.
1 thunderstorm wind. Local standard time, as filed.
Local law enforcement reported trees down in Forest Park.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Missouri in 2003Every state in 2003This day in weather historyWarnings in Missouri, July 2003
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5376142.